# SDR DALA13009193274

- Difficulty date: February 17, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING OF LT LOWER SILL FR 66 AND FR 68   AFT PAX CABIN.  REPLACED CENTER FITTING AND FASTENER OF LT LOWER SILL FR 66 AND FR 68 AFT PAX CABIN IAW SRM 51-72-11 AND DWG D53480009.
